# SDR IPXA2025062722010

- Difficulty date: June 20, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N380UP
- Make and model: Boeing 767-300
- Aircraft serial: 67969
- Aircraft time: 3,972 hours, 1,666 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Antenna
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT STRUCTURE INSTALLATION FOR SATCOM HGA-7001 ANTENNA.   PAPER CHECK OK.
